Jump to content
CrazyBoards.org

Recommended Posts

Hi,

I am on my 2nd week of lexapro and already I feel lousy.  I used to take prozac and felt this way. 

Basically I don't have any motivation, lazy, tired, just "don't care" sort of feeling.  prozac did the same thing so I guess it works for the anxiety a bit but the rest of the stuff is the same.

If I increase the dose when the dr. suggests then that stuff will get worse and maybe it will help with the ocd stuff but that isn't good if I am just lazy and all.

So I take klonopin and that works well for the anxiety but not for the ocd stuff.

anyone got ideas?

Link to comment
Share on other sites

I think there is a thread floating around here somewhere where someone mentioned risperdal helping.  (try putting +risperdal +ocd in the search engine....i'd do the work, but i have a headache)  Seroquel helps me some.  I'm on 150-250 at night and 25-50 prn.  it doesn't help as long with the intrusive thoughts and complusions as it does with the mania...as in the thoughts always come back 12-16 hours after my night dose and the 25-50 prn isn't enough to help.  it's sedating for me, so i can't take more than 25 or so or else i fall asleep.

Link to comment
Share on other sites

The second week of Lexapro was the worst for me. I was a walking zombie. Well, barely walking somedays. Then it got better and now I feel normal on Lexapro, even though all other SSRI's has made me tired.

The point is, give it another two weeks or so before even considering something else. Things might get a lot better soon.

Link to comment
Share on other sites

Yeah, I am going to see what happens on Tuesday when I have my appt with pdoc number 2.

The big issue I have is I have seen several people for that past several years.  I went to one dr. who had no idea what to do and told me that.  Another doc gave me neurontin and I called him after a week on it and he told me to stop.  I went back to my next visit and he didn't even know what he gave me, that isn't good.

The last dr. I saw for a long time, probably about 18 months or so had me on 120mg of prozac.  I was drinking all the time, didn't care, lazy, sleeping all the time, etc.  He knew all the issues and stuff but not about the drinking, well some of it.  I just didn't care about anything, had no motivation, etc.  So I stopped about a year ago and have been just taking the klonopin.

Now I decided to go back.  I realize you can't see 2 people and I don't plan on it.  I just decided I was going to do my homework this time and find someone that makes sense, seems like they listen, and has some good knowledge of the meds available.  The pdoc number 2 I will see Tuesday is quite thorough but not very personable or nice really.  I am OK with that but for instance I called the day he gave me the lexapro to ask about an interaction with another med I take for something else and he was telling me if I had to call him we may have to work out a payment plan for that to, I was like that is ridiculous, obviously an anxious person will ask more questions.  It wasn't like it was at night or anything.

So I have been through alot and in my area it is very hard to find someone and seems even harder to find someone that is good.  I called many many doctors before even getting appointments with these doctors.  If they aren't taking new paitents then they are pushing you to a nurse or whatnot.  So it sucks really.

I have decided to not go back to pdoc number 1 again and will stick with number 2.  I went to number 1 to discuss clonidine and he completely changed his mind on thinking it would help because of the issue I have with the obsessive thinking and the issue that my worrying makes it hard to concentrate.

The only thing I think I agreed with him on was that he wants to work on the better and safer meds before going to the heavy duty meds, I like that approach.

So the saga continues.

The second week of Lexapro was the worst for me. I was a walking zombie. Well, barely walking somedays. Then it got better and now I feel normal on Lexapro, even though all other SSRI's has made me tired.

The point is, give it another two weeks or so before even considering something else. Things might get a lot better soon.

<{POST_SNAPBACK}>

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...